# SDR DALA2016042203320

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,805 hours, 36,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Bs 1340-1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND TO BE ON PERIPHERY IF OF THE AFT ANTENNA DOUBLER INSTALLATION AT BETWEEN BS 1340 AND BS 1360, S-29L AND S-30.  IAW ERA 545015-14.
